I RECENTLY WENT TO AN EXPERT ENDOCRINOLOGIST BECAUSE I WAS FEELING PALPATATIONS AND ANXIETY. THINKING THAT MY THYROID WAS OVERACTIVE DUE TO THE .088MG OF LEVOXYL I WAS TAKING. HE GAVE MY CYMBALTA (THINKING THAT MY THYROID LEVELS WERE GOING TO BE NORMAL). WHEN MY RESULTS CAME IN MY TSH WAS .59 AND MY FREE T4 WAS 1.18. HE RECOMMENDED THAT I GO UP ON THE LEVOXYL TO 100 MCG. DUE TO A NON ACTIVE PITUITARY ADENOMA THAT I HAVE HE SAID HE WANTED TO TREAT ME AS HAVING CENTRAL HYPOTHYROIDISM. HIS PLAN WAS TO GET ME ON A HIGH NORMAL FOR THE T4 AND A SUPPRESSED TSH. NOW I HAVE BEEN TAKING CYMBALTA FOR 7 WEEKS AND MY TSH IS NOW 0.09 AND MY T4 IS 1.78. I STILL FEEL PALPATIONS OR HAVE A FAST HEART RATE. WHAT CAN THIS BE FROM? IS IT THAT THE DOCTOR WAS WRONG? SHOULD MY TSH BE HIGHER? CAN THAT BE THE REASON WHY I FEEL THE WAY I DO? PLEASE HELP!!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.